# SDR UPS98428302

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK ESCAPE SLIDE EMERGENCY LIGHTS INOP.  REPLACED UPPER DECK ESCAPE SLIDE EMERGENCY LIGHTS BATTERY PACK.
